# SDR ASAA2016011015006

- Difficulty date: January 10, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1123-1128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT RT TORQUE BOX AT APU INLET AFT SUPPORT ANGLE AT FS 1125 HAS SEVERAL AREAS OF HEAVY CORRODED NUT PLATE AREAS ARE BLOWN OUT WITH CORROSION.  ACFT GROUNDED.  R & R STIFFENER IAW SRM 51-40-02-0G-0, W 1", O .071", R 0, L 1", D .071.
